Sudafed Nasal Decongestant Spray Pump 20ml
Sudafed Nasal Decongestant Spray is a fast acting nose spray which provides nasal & sinus congestion relief for sinusitis, flu & hayfever for up to 12 hour. Non pseudoephedrine decongestant that clears blockages and dries the secretions of the nose.Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. This nose spray also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief.
- Fast acting sinus decongestant spray
- Provides powerful sinus relief for up to 12 hours
- Nasal decongestant for sinusitis, colds, flu and hayfever
- Non pseudoephedrine decongestant formula
- Relieving sinus congestion also helps with sinus pain and headaches
Suitable For: Adults and children over 6 years of age
Boxed Contents: 180 Sprays
KEY FEATURES• 20mL - 225 Sprays
• 12 Hours Relief
CAUTIONIf congestion persists, worsens, or if new symptoms appear, see your doctor.
Temporary discomfort such as burning, stinging, sneezing or increased nasal discharge may occur.
Contains: Oxymetazoline Hydrochloride 500 ?g/mL, Benzalkonium Chloride 0.02% w/v as preservative
Adults and children over 6 years of age.
How much do I use and how often?
Use 1 to 2 sprays repeated two to three times a day when necessary.
Maximum 6 sprays per day.
When to stop?
Do not use for a period longer than three days in adults and two days in children unless advised by a doctor. Frequent or prolonged use may cause nasal congestion to recur or worsen.
How to use:
1. Remove bottle from carton.
2. Remove cap and prime pump several times.
3. Blow nose gently.
4. Keep head upright. Hold the bottle firmly. Insert the nozzle into one nostril, closing the other nostril with a finger.
5. Depress pump firmly and sniff deeply.
6. Always make sure you replace the protective cap to keep the nozzle clean.
7. Pump pack should only be used by one person.
USAGE ADVICEUse Sudafed nasal decongestant spray for relief of nasal congestion from:
Do not use Sudafed Nasal Decongestant Spray:
In children under 6 years of age.
If you are hypersensitive to any of the ingredients.
If you are taking antidepressants.
Storage Temperature: Store below 25C
We Also Recommend